# SDR AALA2019011429006

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 50,164 hours, 30,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAS HARD TO UNLOCK THE GUST LOCK.  MAINTENANCE LUBRICATED THE MECHANISM IAW STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK
